# SDR SWAA960768

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND FLOOR EMERGENCY TRACK LIGHTS INOPERATIVE AT MID-CABIN AREA.  REPLACED BATTERY PACK PER BOEING M/M.
